# SDR IPXA2016111710732

- Difficulty date: October 20, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: 224M4761501
- Part serial: 1316
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 2 ENGINE LT CORE COWL AFT FRAME CRACKED AT NAC STA. 300.  REPAIRED CRACKED FRAME IAW EA 011-7110-01-A6530 REV. IR AND EO MD11-7110-62434-A.
